You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On Difference Schemes for Hyperbolic Equations with Discontinuous Initial Values
Mats Y. T. Apelkrans
Mathematics of Computation
Vol. 22, No. 103 (Jul., 1968), pp. 525-539
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2004529
Page Count: 15
You can always find the topics here!Topics: Business orders, Variable coefficients, Mathematical theorems, Approximation, Constant coefficients, Algebra, Function discontinuity, Mathematical inequalities
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Mathematics of Computation © 1968 American Mathematical Society